Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2010 (2010), Article ID 548702, 9 pages
Review Article

Infinitely Many Solutions for a Robin Boundary Value Problem

1School of Mathematic Sciences, Qufu Normal University, Qufu Shandong 273165, China
2Institute of Mathematics, AMSS, Academia Sinica, Beijing 100080, China

Received 29 August 2009; Accepted 7 November 2009

Academic Editor: Wenming Zou

Copyright © 2010 Aixia Qian and Chong Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Huiwen Chen, and Zhimin He, “Multiplicity of solutions for second-order Hamiltonian systems with impulses,” Journal of Applied Mathematics and Computing, 2012. View at Publisher · View at Google Scholar
  • Wandong Lou, “Weak Solutions for a Second Order Dirichlet Boundary Value Problem on Time Scale,” Journal of Applied Mathematics, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Jiafa Xu, Wei Dong, and Keyu Zhang, “Weak Solutions for a p-Laplacian Antiperiodic Boundary Value Problem with Impulsive Effects,” Discrete Dynamics In Nature And Society, 2013. View at Publisher · View at Google Scholar
  • Jiafa Xu, Zhongli Wei, and Youzheng Ding, “Existence of weak solutions for p-Laplacian problem with impulsive effects,” Taiwanese Journal of Mathematics, vol. 17, no. 2, pp. 501–515, 2013. View at Publisher · View at Google Scholar
  • Nikolaos S. Papageorgiou, and Vicenţiu D. Rădulescu, “An infinity of nodal solutions for superlinear Robin problems with an indefinite and unbounded potential,” Bulletin des Sciences Mathematiques, vol. 141, no. 4, pp. 251–266, 2017. View at Publisher · View at Google Scholar